# SDR SWAA201805161669

- Difficulty date: April 11, 2018
- Submitted: May 16, 2018
- Operation: Air carrier
- Aircraft: N714CB
- Make and model: Boeing 737-7H4
- Aircraft serial: 27848
- Aircraft time: 69,291 hours, 41,206 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 186A1305
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL STABILIZER LEADING EDGE 331B FIFTH RIB FROM INBOARD END FOUND CRACKED AT LOWER END.    R & R THE RIB IAW SRM & DWG.
